# SDR AALA201711309018

- Difficulty date: November 28, 2017
- Submitted: November 30, 2017
- Operation: Air carrier
- Aircraft: N952AA
- Make and model: Boeing 737823
- Aircraft serial: 30088
- Aircraft time: 50,999 hours, 21,063 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED.  EMERGENCY EXIT SIGN ABOVE THE R2 DOOR HAS A MISSING LENS COVER.  INSTALLED LENS COVER PER AMM 33-51-01.  OPERATIONAL CHECK GOOD.
